# SDR DL72S991192

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545974
- Condition: Gouged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES WERE FOUND IN THE FUSELAGE SKIN AT BS 950E ABOVE S19R.  REPAIRED PER ERA 333124-14, REV B.
